| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was not able to duplicate the reported issue but was able to verify the reported issue was logged in the device¿s memory.Due to unavailability of power pcba and system pcba the device is not repairable.The customer has been advised and provided a loaner device.The cause of the reported issue could not be determined.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the device had an error code indicating a failure to complete the boot up cycle.In this state the device would be inoperable and defibrillation therapy would not be available if needed.This issue is patient related; however there was no adverse event reported.
Additional Manufacturer Narrative
Stryker further evaluated the issue and determined the root cause was due to end of life issues.The method and conclusion codes have been updated.
Event or Problem Description